elephantus45 (elephantus45) wrote in vaginapagina,
elephantus45
elephantus45
vaginapagina

Lupron Depot

I got my first shot yesterday (in the butt!  I've never had a shot in the butt before) and already I'm cramping and spotting.  Is this normal?  Should I expect a full period or just spotting for a while?  I also have a Mirena, and I've had it less than a month.  I am not sure what is from which...but I was fine until I got that shot.  The doctor said that my reproductive system will increase a bunch and then decrease greatly causing a small menopause-  I'll get hot flashes and mood swings and all that good stuff (but maybe not so bad because of the Mirena) and that I won't have a period at all...she didn't say anything about spotting...

Has anyone had lupron shots before?  (to treat endometriosis?)  I just wonder what roller coaster I will be on, and if the lupron and the Mirena will cancel out eachothers side effects?

Do they give you the depot provera shot in the butt also?  Why is the butt the choice place?  (The nurse said hip but then pulled my pants down farter...whoo.)





Anyway I am looking foreward to the next 5 months of no periods!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments